# SDR ZW0A0110308

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 12,925 hours, 6,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, BETWEEN STA 1250 TO 1271, THE RT CARGO TIE DOWN TRACK SCREW HOLES HAD CORROSION.  INSTALLED NEW TIE DOWN TRACK PER SRM 51-30-1 AND 51-30-2, PER SPM 6-70-01 AND DRAWING 5936663.
